Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes twitching sensation in the muscles after a hip replacement surgery?

I had frontal hip replacement surgery 6 weeks ago. I have healed rapidly and am engaging in light exercise, water aerobics and distance walking. I feel so normal during the day but my muscles can t seem to relax when I get in bed. I feel like a whirling dervish. Even though I have no pain I need to take a tramadol and then I can relax. Before Sx. I depended on Tramadol to sleep every night. Is this just a bad habit or am I really feeling these muscle twitches (all over my body) could this be an effect of the anesthesia?
Thu, 18 Oct 2018
Report Abuse
Pediatrician, Pulmonology 's  Response
Hi,

I am extremely sorry to say that from the symptoms you are suggesting I feel that you have been dependent on Tramadol for a long time and currently you are experiencing the symptoms because of that. May I suggest you approach your physician for a gradual weaning of dose of Tramadol, please.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Sumanth Amperayani,
Pediatrician, Pulmonology
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes twitching sensation in the muscles after a hip replacement surgery?

Hi, I am extremely sorry to say that from the symptoms you are suggesting I feel that you have been dependent on Tramadol for a long time and currently you are experiencing the symptoms because of that. May I suggest you approach your physician for a gradual weaning of dose of Tramadol, please. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Sumanth Amperayani, Pediatrician, Pulmonology